MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/000348947508400115

Медицинская библиотека · The Annals of otology, rhinology, and laryngology · 1975

Upper digestive tract burns caused by Denalan denture cleanser powder.

Abramson A L, Eason R L, Pryor W H, Messer E J

СтатьяПеревод в очереди

Аннотация

Denture cleansers are ubiquitous compounds frequently found in the household. Severe oral cavity burns were clinically observed in a two-year-old female who accidentally ingested a denture cleanser powder, Denalan. Experimental studies were carried out to investigate the caustic, chemical and histopathological properties of this compound. Denalan was found to be a powerful alkali agent which caused severe upper digestive tract burns.

Для цитирования: Abramson A L, Eason R L, Pryor W H, Messer E J. Upper digestive tract burns caused by Denalan denture cleanser powder.. The Annals of otology, rhinology, and laryngology. 1975. DOI: 10.1177/000348947508400115.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.